# SDR DALA13029140963

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 61,082 hours, 45,925 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, THE TAILCONE FWD FLANGE WAS NOTED TO BE GOUGED FROM THE TAILCONE RELEASE CAM. DAMAGE WAS REPAIRED IAW ER/A 515976-14.
